Access count of this item: 107

Files in This Item:
File Description SizeFormat 
0814-03.pdf547.19 kBAdobe PDFView/Open
Title: NON-ALGEBRAIC LIMIT CYCLES(Topics Around Chaotic Dynamical Systems)
Authors: ODANI, Kenzi
Author's alias: 小谷, 健司
Issue Date: Nov-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 814
Start page: 27
End page: 36
URI: http://hdl.handle.net/2433/83079
Appears in Collections:Topics Around Chaotic Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.